# SDR FDEA202111082796

- Difficulty date: November 8, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146N87112
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

STATION 1640, S-14R, LOWER INBD & OUTBD TEE CLIP ATTACHED FASTENERS HAVE CRACK   INDICATIONS. ACCOMPLISHED AMOC REPAIR IAW FEDEX EA NO. F-5310-T0365342-P1
